# SDR CVGA20120022

- Difficulty date: January 2, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N328RC
- Make and model: Cessna 525B
- Aircraft serial: 525B0203
- Aircraft time: 713 hours, 578 cycles
- Engine: Wilint FJ443A
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE CONTROL SYSTEM FAULT LIGHT ILLUMINATED AFTER TAKEOFF.
